gastroenterologist-icon
Acidity after meals
I feel stomach ache n acidity after 3/4 hrs of meals and I m not able to sleep at night because of this pain..If I take tablets I feel okay but how to get rid of this..My weight is 98 kgs is it bcoz of my weight?
74 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi Mostly issues due to weight. Detailed history and Clinical examination needed which is a limitations of online consultation. Please do following lifestyle and dietary modification. • Small and frequent meals ( Divide your meal in 6 to 8 meals per day) • Plenty of water 3-4 litters per day • High fiber diet like salads green vegetables and fruits  if no contraindications • Regular exercise like brisk walk with profusely sweeting • Do medication for reduce the anxiety and stress • Good sleeping habits • Chew your food well before swallow • Keep 2-3 hours gap between last meal and sleeping timings. • Add curd and buttermilk in diet • Keep head end of bed higher side with help of blocks over bed’s feet • Weight reduction with targets of BMI 24 kg/mt2 • Maintain proper position during passing stools. Can put block under feet. • Do not put pressure during passing stools • Avoid alcohol and smoking if any,  • Avoid excessive oily food, carminatives , beverages , tea,  coffee,  prolonged fasting, chocolate, free suger and free fat specially Trans fat • Avoid prolonged fasting • Avoid heavy meals for evening hours Review/Consult gastroenterologist nearby for clinical examinations and further  investigations as soon as possible
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U r right weight is the issue optimise it it should be ok
Next Steps
take regular exercise meditation and yoga should hel
Health Tips
avoid spice smoke and sprit (alcohol) if u r using it
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tablet sompraz L bd and syrup mucaine gel 2 tsf SOS for 2 weeks. Take these medicine and reduce weight also.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.